# SDR DXTA2011032904522

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 5,580 hours, 4,365 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING THE GEAR FOR LANDING, THE LEFT MAIN DOWN LIGHT DID NOT ILLUMINATE AND THE UNSAFE LIGHT DID NOT EXTINGUISH. AFTER ABOUT ONE MINUTE, THE GEAR DOWN INDICATOR LIGHTS ILLUMINATED AND THE THE GEAR UNSAFE LIGHTS EXTINGUISHED.
